# SDR AALA2009042000793

- Difficulty date: April 20, 2009
- Submitted: June 11, 2009
- Operation: Air carrier
- Aircraft: N7540A
- Make and model: Doug DC-9-82
- Aircraft serial: 49994
- Aircraft time: 53,783 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DCA - ROW 25 EMERGENCY PATH LIGHTS INOPERATIVE.  REPLACED LENS FOR ROW 25 EMERGENCY PATH LIGHTS.
